Robert Devaney
Robert Devaney
Professor of Mathematics, Boston University
כתובת אימייל מאומתת בדומיין bu.edu
כותרת
צוטט על ידי
צוטט על ידי
שנה
An introduction to chaotic dynamical systems
R Devaney
Westview press, 2008
72892008
Differential equations, dynamical systems, and linear algebra
MW Hirsch, RL Devaney, S Smale
Academic press, 1974
5348*1974
A first course in chaotic dynamical systems: theory and experiment
RL Devaney, PB Siegel, AJ Mallinckrodt, S McKay
Computers in Physics 7 (4), 416-417, 1993
10791993
The science of fractal images
MF Barnsley, RL Devaney, BB Mandelbrot, HO Peitgen, D Saupe, ...
Springer, 1988
5531988
Reversible diffeomorphisms and flows
RL Devaney
Transactions of the American Mathematical Society 218, 89-113, 1976
4191976
Rational iteration: complex analytic dynamical systems
N Steinmetz
Walter de Gruyter, 2011
3552011
Shift automorphisms in the Hénon mapping
R Devaney, Z Nitecki
Communications in Mathematical Physics 67 (2), 137-146, 1979
2691979
Chaos, fractals and dynamics: computer experiments in mathematics
RL Devaney
Addison-Wesley, 1990
264*1990
Dynamics of exp (z)
RL Devaney, M Krych
Ergodic Theory and Dynamical Systems 4 (1), 35-52, 1984
2221984
Homoclinic orbits in Hamiltonian systems
RL Devaney
Journal of Differential Equations 21 (2), 431-438, 1976
2201976
Chaos and Fractals: The Mathematics Behind the Computer Graphics: The Mathematics Behind the Computer Graphics
RL Devaney, JA Yorke, L Keen, KT Alligood, MF Barnsley, B Branner, ...
American Mathematical Soc., 1989
1691989
Dynamics of entire functions near the essential singularity
RL Devaney, F Tangerman
Ergodic Theory and Dynamical Systems 6 (4), 489-503, 1986
1451986
Blue sky catastrophes in reversible and Hamiltonian systems
RL Devaney
Indiana University Mathematics Journal 26 (2), 247-263, 1977
1341977
Singularities in classical mechanical systems
RL Devaney
Ergodic theory and dynamical systems I, 211-333, 1981
1331981
The science of fractal images
D Saupe, BB Mandelbrot, M Barnsley, RL Devaney
Springer, 1988
1321988
A piecewise linear model for the zones of instability of an area-preserving map
RL Devaney
Physica D: Nonlinear Phenomena 10 (3), 387-393, 1984
1201984
The escape trichotomy for singularly perturbed rational maps
RL Devaney, DM Look, D Uminsky
Indiana University Mathematics Journal, 1621-1634, 2005
1152005
Ecuaciones diferenciales
P Blanchard, RL Devaney
1151999
Triple collision in the planar isosceles three body problem
RL Devaney
Inventiones mathematicae 60 (3), 249-267, 1980
1151980
The Mandelbrot set, the Farey tree, and the Fibonacci sequence
RL Devaney
The American Mathematical Monthly 106 (4), 289-302, 1999
981999
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20